Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having chest infection and bronchitis. Taking steroids. Feeling weak, tired, not able to sleep. What to do?

hi hopefully you can help i have had a bad chest infection and bronchitis over the past two months. i have started taking steriods as of today however this week i seem to have a severe lack of energy continiouslly tired and cant have enough sleep this is not like me and although i have been ill for a while i havent had this feeling of weakness
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Steroids do make you weak and also your bronchitis and cough must have taken a lot of energy out of u.
The infection needs to be treated so do your sputum studies and treat the infection well and i bet that should get you the things better again
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor